# SDR CA951206010

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Lip
- Condition: Failed Heat
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE CREW OBSERVED #1 ENGINE INTAKE LIP TO BE GLOWING AND SPARKING. DE-ICE TURNED OFF. AIRCRAFT RETURNED. LIP ASSEMBLY REPLACED.
